Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Noncommutative localization


Author: Joachim Lambek
Journal: Bull. Amer. Math. Soc. 79 (1973), 857-872
MSC (1970): Primary 16A08; Secondary 16A52
MathSciNet review: 0325662
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 16A08, 16A52

Retrieve articles in all journals with MSC (1970): 16A08, 16A52


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13242-2